# SDR DLL14980145

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1738D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1234
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1503140167169
- Condition: Corroded
- Location: Bs 739
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN THE STR 41 LAP JOINT ON BOTH UPPER AND LWR SKIN PANELS BETWEEN STA 729 AND 749.  REPAIR PER ERA 331167-14.
